# SDR MALA090049

- Difficulty date: April 13, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N437XJ
- Make and model: Saab 340B
- Aircraft serial: 340B437
- Aircraft time: 25,020 hours, 27,700 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 363-389
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT NOTED ON LT FUSELAGE BETWEEN FRAME 363 AND FRAME 389, BETWEEN STRINGER 1516 AND 1517.  REPAIRED IAW S53035.
